MathSciNet Relay Station
MathSciNet bibliographic data
MR2545689 (2011c:11039) 11B85 (05B10 11A07 68Q17 94A55)
Mossinghoff, Michael J. Wieferich pairs and Barker sequences. Des. Codes Cryptogr. 53 (2009), no. 3, 149–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement